MathSciNet Relay Station
MathSciNet bibliographic data
MR2213075 65J20 (47A52)
Böttcher, Albrecht; Hofmann, Bernd; Tautenhahn, Ulrich; Yamamoto, Masahiro Convergence rates for Tikhonov regularization from different kinds of smoothness conditions. Appl. Anal. 85 (2006), no. 5, 555–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement